# SDR AALA202505053781

- Difficulty date: April 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,408 hours, 5,696 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5227338720000
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVER WING EXIT DOOR FORWARD HINGE WORN. REPAIRED HINGE PER EA 364271.
